# SDR 35741

- Difficulty date: February 20, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N32WC
- Make and model: Beech B200
- Aircraft serial: BB1285
- Aircraft time: 8,617 hours, 7,610 cycles
- Engine: Pwc PT6A42A
- Engine time: 8,221 hours, 7,306 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING TUCSON, DURING CLIMBOUT, NW BOUND, COPILOT ANNOUNCED "MASTER WARN - RT ENG FIRE".  NO OBVIOUS INDICATION OF A FIRE.  REQUESTED A CHANGE OF COURSE DUE TO THE FIRE DETECTION SYS DESIGN - PHOTO-SENSITIVE.  AFTER FLYING THE NEW HEADING FOR APPROX 3 MIN, THE ANNUNCIATORS REMAINED ON, DIVERT TO TUCSON, TO HAVE A MECHANIC INVESTIGATE.  DECLARED AN EMERGENCY, LIGHT HAD BEEN ON FOR 3 MINUTES, AND FLYING A NEW HEADING.  DURING THE DESCENT AND VECTOR TO 29R, THE R ENG FIRE LIGHT FLICKERED, THEN EXTINGUISHED, APPROX 5 MIN PRIOR TO LANDING.  AN UNEVENTFUL LANDING WAS MADE.  TECHNICIAN WAS DISPATCH TO LOCATION TO INVESTIGATE.  THE ‘ENGINE FIRE` INDICATION WAS A FAULTY INDICATION AND THE AC WAS CLEARED AND RETURNED TO SERVICE TO FLY BACK TO SNA (2-21-08) WITH NO FURTHER INCIDENT.  THE FLIGHT BACK TO SNA WAS NOT CARRYING ANY PAX.
